Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the uniform convergence of double sine series

Tom 151 / 2018

Krzysztof Duzinkiewicz, Bogdan Szal Colloquium Mathematicum 151 (2018), 71-95 MSC: 42A20, 42A32, 42B99. DOI: 10.4064/cm7027-12-2016 Opublikowany online: 6 November 2017

Streszczenie

We introduce a new class of double sequences called $\mathit {DGM}(\alpha ,\beta ,\gamma ,r)$, which is a generalization of the class considered by Kórus. Moreover, we obtain sufficient and necessary conditions for uniform convergence of double sine series with coefficients from this class.

Autorzy

  • Krzysztof DuzinkiewiczFaculty of Mathematics, Computer Science and Econometrics
    University of Zielona Góra
    Szafrana 4a
    65-516 Zielona Góra, Poland
    e-mail
  • Bogdan SzalFaculty of Mathematics, Computer Science and Econometrics
    University of Zielona Góra
    Szafrana 4a
    65-516 Zielona Góra, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek